# SDR AALA970791

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD ENTRY DOOR LOWER HINGE CUT-OUT IS CRACKED.  REPAIRED PER SB 727-53-0198, FIGURE 4 DETAIL IV.  51,950 HOURS.  CYCLES, 32,018.  (X)
